RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1980, Volume 252, Number 6, Pages 1333–1336 (Mi dan43688)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

On the behavior as $t\to\infty$ of the solution of the second mixed problem for the three-dimensional wave equation in a domain that is cylindrical with respect to the space variables

V. M. Favorin

Lomonosov Moscow State University

Full text: PDF file (482 kB)

Bibliographic databases:
UDC: 517.25.001.24
Presented: В. С. Владимиров
Received: 28.02.1980

Citation: V. M. Favorin, “On the behavior as $t\to\infty$ of the solution of the second mixed problem for the three-dimensional wave equation in a domain that is cylindrical with respect to the space variables”, Dokl. Akad. Nauk SSSR, 252:6 (1980), 1333–1336

Citation in format AMSBIB
\Bibitem{Fav80}
\by V.~M.~Favorin
\paper On the behavior as $t\to\infty$ of the solution of the second mixed problem for the three-dimensional wave equation in a domain that is cylindrical with respect to the space variables
\jour Dokl. Akad. Nauk SSSR
\yr 1980
\vol 252
\issue 6
\pages 1333--1336
\mathnet{http://mi.mathnet.ru/dan43688}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0576144}
\zmath{https://zbmath.org/?q=an:0482.35016}


Linking options:
  • http://mi.mathnet.ru/eng/dan43688
  • http://mi.mathnet.ru/eng/dan/v252/i6/p1333

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. M. Favorin, “On stabilization of the solution of the third mixed problem for the wave equation in a cylindrical domain”, Math. USSR-Sb., 51:2 (1985), 287–314  mathnet  crossref  mathscinet  zmath
    2. B. A. Iskenderov, “Radiation principles for higher-order elliptic equations in a tube domain”, Comput. Math. Math. Phys., 36:1 (1996), 59–74  mathnet  mathscinet  zmath  isi
  • Number of views:
    This page:30
    Full text:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020